Coefficient bounds for a new class of univalent functions involving Salagean operator and the modified Sigmoid function

Document Type : Research Paper


1 Department of Mathematics, University of Ilorin, P.M.B 1515, Ilorin, Nigeria

2 Department of Mathematics,Statistics and Computer Sci., Federal University of Agriculture, P.M.B 2373, Makurdi, Nigeria

3 Department of Mathematics, School of Advanced Sciences, Vellore Institute of Technology, Deemed to be University, Vellore-632 014, India


We define a new subclass of univalent function based on Salagean differential operator and obtained the initial Taylor coefficients using the techniques of Briot-Bouquet differential subordination in association with the modified sigmoid function. Further we obtain the classical Fekete-Szego inequality results.


Volume 9, Issue 2
December 2018
Pages 59-69
  • Receive Date: 09 September 2016
  • Revise Date: 08 July 2018
  • Accept Date: 18 November 2018